MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P

KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Codes Optical Obstruction (3002); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the devices show an image distortion when used with a laser.The camera head saturates the whites and loses focus.No harm to patient, user or third reported.The procedure was completed successfully.Cross reference mdr: 9610617-2024-00472.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation product was returned on january 3,2025.The investigation is not completed yet.The investigation results are pending.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: zc: 201030849 article: th110 lot: nm066491-k.The contacts of the plug on the camera cable were slightly dirty.However, this did not lead to the reported problems with image reproduction on the camera head.The optics window was slightly dirty; this was most likely caused by the wipe disinfection.Otherwise, no defects were found on the camera head.The camera head showed 68 switch-on cycles and 65 operating hours.Zc: 201030850 article: tc100 lot: xm892338-p no defects found during the inspection the camera control unit showed 77 switch-on cycles and 100 operating hours.Conclusion: the failures found on th110 are not causative for the described issue.The customer's failure description "tc100es and th110 show an image distortion when used with a laser" could not finally be confirmed since the device is not tested with laser energy.However, the error specified by the customer is already known by the manufacturer.This relates to the application with the visible light component when using a laser and the incompatibility in use with the c-mos sensor of the camera head (hx model series).The ifu contains a hint to this phenomenon.Additionally, customer information is available on demand, provided by product management via the technical service department.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20792599
Report Number9610617-2024-00470
Device Sequence Number7809043
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH110
Device Catalogue NumberTH110
Device Lot NumberNM066491-K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer01/03/2025
02/13/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/08/2025
02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown